# SDR AWXA200400816

- Difficulty date: July 24, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 64,863 hours, 53,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900535A
- Condition: Discharged
- Location: Seat Row 17 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY LIGHTS SEAT ROW 15 LEFT AND AFT WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY UNDER SEAT ROW 17 LEFT, OPERATIONAL CHECK WAS GOOD.
